Doctor insights on:
What Does Doctor Do When You Come In With Sudden Hearing Loss
A hearing test: It depends on how long the hearing loss has been going on for. The first thing that will happen is the doctor will look in your ears and see if there's any wax or other problem that can be fixed. Then a hearing test will be performed. If the hearing loss is only of a few days duration high-dose steroids can be quite helpful. If the problem is fluid and then it can be drained. It is very important to see the ear nose and throat doctor as soon as possible. ...Read moreSee 1 more doctor answer
Have sudden hearing loss in left ear. Went to doctor, no wax build up. Just recently got over a case of vertigo. Went to physical therapy which cured ?
Does renerve plus tablet useful for sensineural hearing loss?? What are the uses of this medicine?? Help please Doctor...
Hi doctor. My child has complained of suddenly hearing loss, some time he could not understand word.dr advise hearing aid after test . Please help me.
Sudden hearing loss: sudden hearing loss is a abrupt loss of hearing of 30 decibels or more over at least 3 frequencies on the hearing test. Acute hearing loss can be treated with steroids or observed. Some hearing comes back even without treatment. If the doctor recommended a hearing aid, I am assuming his hearing loss is older that one month. 1 month seems to be the golden window for treatment. ...Read more
Progressive hearing loss, constant pain in the ears and doctors don't have a clue. What to do next?
I am having mixed hearing loss... Doctor prescribed renerve plus?? Will i get back my hearing?? Or will i become deaf in future?? I am depressed.help.
From last 55days tinitus(sbjctv) without hearing loss, started with earpain(for first4days), doctor says it will take time to recover from nerve damage?
My BF's doctor has prescribed him Dfza30 for 10 days for mild sensorineural hearing loss in left ear. What does this mean? any side-effects?
Earpain for 3 days. Now sudden sharp pain to ear, followed by blood and hearing loss. Pain better. Eardrum rupture? Should i go to doc or wait?
My BF's doctor has prescribed him Defza30 for 10 days for mild sensorineural hearing loss in left ear. What does this mean? any side-effects?
Steroid: this medicine is a glucocorticoid which can help reduce inflammation. If there is information as a possible contributing factor to his condition, it may help. As with any medicine the side effect list is rather long. You can Google this. If he has a history of diabetes or stomach ulcers or kidney problems he should not take this medicine. Hope this was helpful. Best of luck ...Read more
- Talk to a doctor live online for free
- What does the doctor do when you have a miscarriage?
- What does it mean when you have yellow in the white of your eye?
- What does it mean when you only spot when your period come?
- Ask a doctor a question free online
- What does it mean when you have tingling in your body?
- What does it mean when you have knots in your leg?
- What does it mean when you have brown discharge 2 weeks in a row?
- What does it mean when you spit up blood with a sinus infection?
- Talk to a head and neck surgeon online for free